# SDR ASAA2023040743540

- Difficulty date: April 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Lh Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EXTERNAL EMERGENCY LIGHTS WILL NOT STAY ON AS REQ'D. GROUNDED - YES. REMOVED AND REPLACED LH FWD EMERGENCY LIGHT BATTERY PACK. OPS CHECKED GOOD IAW B737-800 AMM 33-51-06-960-805.
